Two-sided approximations for unilateral variational inequalities by multi-grid methods

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Ronald H. W. HoppeGND
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/57022
ISSN:0233-1934OPAC
ISSN:1029-4945OPAC
Parent Title (English):Optimization
Publisher:Informa UK Limited
Type:Article
Language:English
Year of first Publication:1987
Release Date:2019/07/02
Volume:18
Issue:6
First Page:867
Last Page:881
DOI:https://doi.org/10.1080/02331938708843301
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik